MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 11/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
All pertinent information available to johnson and johnson surgical vision has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens was explanted from a patient¿s right eye (od) in a secondary surgical procedure due to patient experiencing problems with vision.A replacement lens of the same mode, but different diopter (22.5 d) was used.There were no surgical interventions such as incision enlargement, vitrectomy, or sutures required and no patient injury reported.It was reported that the patient is doing well post-op.No further information was provided.The patient had a bilateral lens implants and the issue reported on both eyes.However, the lens in the left eye remains implanted to date.This emdr report pertains to the lens in the right eye of the patient.
 
Additional Manufacturer Narrative
Corrected data: in review, it was noted that in the initial emdr report "a5" was inadvertently stated to be "unknown" instead of section "a4".Therefore, the information has been corrected in this supplemental report as indicated below: section a4: information unknown/not provided.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing record evaluation: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint system revealed one other complaint which was voided due to being a duplicate of the serial number.No further complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11427495
Report Number2648035-2021-07357
Device Sequence Number2775502
Product Code HQL
UDI-Device Identifier05050474657878
UDI-Public(01)05050474657878(17)250515
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberZCU150
Device Catalogue NumberZCU150U240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date03/07/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;